Communications in Mathematical Sciences

Volume 1 (2003)

Number 1

$L^1$-Stability of Constants in a Model for Radiating Gases

Pages: 197 – 205

DOI: http://dx.doi.org/10.4310/CMS.2003.v1.n1.a12

Author

Denis Serre

Abstract

In previous work, the $L^1$-stability of constant states in a model of radiative gases, under a zero-mass initial disturbance, was often left open. Actually, it was proved only for the Burgers flux and odd inital data which were non-negative on $R^{+}$. We now prove this stability in full generality. This result is used, as usual, to prove the $L^1$-stability of shock profiles.

Full Text (PDF format)